# SDR IPXA2023110383825

- Difficulty date: November 2, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 30,206 hours, 19,711 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**FAULT-CREW ENTRY DOOR LOWER LATCH HOOK WORN W/LOSS MATERIAL AND GOUGE; DOT 117-003. APPROVED.
